• ISSN: 2301-3567 (Print), 2972-3981 (Online)
    • Abbreviated Title: J. Econ. Bus. Manag.
    • Frequency: Quarterly
    • DOI: 10.18178/JOEBM
    • Editor-in-Chief: Prof. Eunjin Hwang
    • Executive Editor: Ms. Fiona Chu
    • Abstracting/ Indexing:  CNKI, Google Scholar, Electronic Journals Library, Crossref, Ulrich's Periodicals Directory, MESLibrary, etc.
    • E-mail: joebm.editor@gmail.com
JOEBM 2015 Vol.3(1): 11-18 ISSN: 2301-3567
DOI: 10.7763/JOEBM.2015.V3.147

Diversity, Employee Morale and Customer Satisfaction: The Three Musketeers

Usmani Sania, Kumari Kalpina, and Hussain Javed

Abstract—This study explores the relationship between diversity and customer satisfaction mediated by employee morale. The study was conducted on the frontline employees of 6 multinational fast food restaurant chains and customers of those fast food restaurants in Karachi, Pakistan. The data on diversity and employee morale was collected from employees through self-reported questionnaires while data on customer satisfaction was gathered from customers dining in those restaurants. A convenience based sample of 235 respondents was taken for the study. Exploratory Factor Analysis, Confirmatory Factor Analysis and Structural Equation Modelling were run to test the relationship and significance of the model. The results rejected the mediated relationship of diversity and customer satisfaction but showed positive direct association between diversity and employee morale.

Index Terms—Customer satisfaction, diversity, employee morale.

Usmani Sania is with the Iqra University, Pakistan (e-mail: sania@iqra.edu.pk).


Cite: Usmani Sania, Kumari Kalpina, and Hussain Javed, "Diversity, Employee Morale and Customer Satisfaction: The Three Musketeers," Journal of Economics, Business and Management vol. 3, no. 1, pp. 11-18, 2015.

Copyright © 2008-2024. Journal of Economics, Business and Management. All rights reserved.
E-mail: joebm.editor@gmail.com